# SDR WVE2003F00002

- Difficulty date: December 20, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE INTERCOSTAL ATTACH ANGLE AT FS 484, LBL 27, WL 73.5 WAS FOUND TO BE CRACKED.  (2003B0322)
